Title: Bounded inverse theorems in fuzzy normed spaces

Authors: Hamid Reza Moradi

Addresses: Young Researchers and Elite Club, Mashhad Branch, Islamic Azad University, Mashhad, Iran

Abstract: The purpose of this paper is to introduce the notion of bounded inverse theorems for linear operator in fuzzy normed spaces. We also investigate properties of linear operators between fuzzy normed spaces. Moreover, new forms of fuzzy compact spaces namely fuzzy-compact spaces are studied. Some interesting properties and characterisations are introduced and discussed.

Keywords: fuzzy normed spaces; linear operators; bounded inverse theorems; fuzzy compact spaces.

DOI: 10.1504/IJFCM.2015.076268

International Journal of Fuzzy Computation and Modelling, 2015 Vol.1 No.4, pp.397 - 410

Available online: 29 Apr 2016 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article